View More View Less
  • 1 Alexandria University Department of Mathematics, Faculty of Science Alexandria Egypt
Restricted access

Purchase article

USD  $25.00

1 year subscription (Individual Only)

USD  $800.00

We study nonlinear singular integral equation of Volterra type in Banach space of real functions defined and continuous on a bounded and closed interval. Using a suitable measure of noncompactness we prove the existence of monotonic solutions of the considered equation and its generalization. We illustrate our existence results by numerical examples.

  • Agarwal, R. P., O’Regan, D. and Wong, P. J. Y. , Positive solutions of differential, difference and integral equations , Kluwer Academic Publishers, Dordrecht, (1999). MR2000a :34046

    Wong P. J. Y. , '', in Positive solutions of differential, difference and integral equations , (1999 ) -.

  • Argyros, I. K. , Quadratic equations and applications to Chandrasekhar’s and related equations, Bull. Austral. Math. Soc. , 32 (1985), no. 2, 275–292. MR87d :47077

    Argyros I. K. , 'Quadratic equations and applications to Chandrasekhar’s and related equations ' (1985 ) 32 Bull. Austral. Math. Soc. : 275 -292.

    • Search Google Scholar
  • Banás, J. and Sadarangani, K. , Solvability of Volterra-Stieltjes operator-integral equations and their applications, Comput. Math. App. , 41 (2001), no. 12, 1535–1544. MR2002e :45017

    Sadarangani K. , 'Solvability of Volterra-Stieltjes operator-integral equations and their applications ' (2001 ) 41 Comput. Math. App. : 1535 -1544.

    • Search Google Scholar
  • Banás, J. and Goebel, K. , Measure of Noncompactness in Banach Spaces , Lecture Notes in Pure and Applied Mathematics, 60 , Marcel Dekker (New York, 1980). MR82f :47066

    Goebel K. , '', in Measure of Noncompactness in Banach Spaces , (1980 ) -.

  • Banás, J. and Martinón, A. , On monotonic solutions of a quadratic integral equation of Volterra type, Comput. Math. App. , 47 (2004), no. 2–3, 271–279. MR2005b :45002

    Martinón A. , 'On monotonic solutions of a quadratic integral equation of Volterra type ' (2004 ) 47 Comput. Math. App. : 271 -279.

    • Search Google Scholar
  • Banás, J., Caballero, J., Rocha, J. and Sadarangani, K. , Monotonic solutions of a class of quadratic integral equations of Volterra type, Comput. Math. App. , 49 (2005), no. 5–6, 943–952. MR2006a :45001

    Sadarangani K. , 'Monotonic solutions of a class of quadratic integral equations of Volterra type ' (2005 ) 49 Comput. Math. App. : 943 -952.

    • Search Google Scholar
  • Banás, J. and Sadarangani, Kishin , On some measures of noncompactness in the space of continuous functions, Journal of Nonlinear Anal. , 68 (2008), no. 2, 377–383. MR2008m :46024

    Sadarangani K. , 'On some measures of noncompactness in the space of continuous functions ' (2008 ) 68 Journal of Nonlinear Anal. : 377 -383.

    • Search Google Scholar
  • Banás, J. and Olszowy, L. , Measures of noncompactness related to monotonicity, Comment. Math. , 41 (2001), 13–23. MR2002k :47107

    Olszowy L. , 'Measures of noncompactness related to monotonicity ' (2001 ) 41 Comment. Math. : 13 -23.

    • Search Google Scholar
  • Banás, J. , Measures of noncompactness in the space of continous tempered functions, Demonstratio Math. , 14 (1981), no. 1, 127–133. MR82j :47084

    Banás J. , 'Measures of noncompactness in the space of continous tempered functions ' (1981 ) 14 Demonstratio Math. : 127 -133.

    • Search Google Scholar
  • Darbo, G. , Punti uniti in transformazioni a condominio non compatto (Italian), Rend. Sem. Mat. Univ. Padova , 24 (1955), 84–92. MR16 ,1140f

    Darbo G. , 'Punti uniti in transformazioni a condominio non compatto (Italian) ' (1955 ) 24 Rend. Sem. Mat. Univ. Padova : 84 -92.

    • Search Google Scholar
  • Fujita, Y. , Integrodifferential equation which interpolates the heat equation and the wave equation, Osaka J. Math. , 27 (1990), no. 2, 309–321. MR91i :45007

    Fujita Y. , 'Integrodifferential equation which interpolates the heat equation and the wave equation ' (1990 ) 27 Osaka J. Math. : 309 -321.

    • Search Google Scholar
  • El-Sayed, W. G. , Nonlinear functional integral equations of convolution type, Portugaliae Math. , 54 (1997), no. 4, 449–456. MR98m :45009

    El-Sayed W. G. , 'Nonlinear functional integral equations of convolution type ' (1997 ) 54 Portugaliae Math. : 449 -456.

    • Search Google Scholar